The homogeneous spectrum problem in ergodic theoryстатья

Статья опубликована в высокорейтинговом журнале

Информация о цитировании статьи получена из Scopus, Web of Science
Статья опубликована в журнале из списка Web of Science и/или Scopus
Дата последнего поиска статьи во внешних источниках: 18 июля 2013 г.

Работа с статьей


[1] Ageev O. The homogeneous spectrum problem in ergodic theory // Inventiones Mathematicae. — 2005. — Vol. 160, no. 2. — P. 417–446. We prove that for any n ≥ 2 there exists an ergodic measurepreserving transformation with homogeneous spectrum of multiplicity n in the orthogonal complement of the constant functions. This gives a complete solution of Rokhlin’s problem on homogeneous spectrum in ergodic theory. The transformations we provide belong to the class of finite rank transformations. [ DOI ]

Публикация в формате сохранить в файл сохранить в файл сохранить в файл сохранить в файл сохранить в файл сохранить в файл скрыть